# SDR MALA040765

- Difficulty date: September 27, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FWD CARGO FLOOR PANEL 141EL HAS CORROSION.  MAINTENANCE REPAIRED IAW SRM 51-42-00 & 51-20-11.  AIRCRAFT RELEASED 10/07/04.
